# SDR CA140623004

- Difficulty date: June 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315731
- Condition: Damaged
- Location: Nr 3
- Part time: 67 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE OPERATIONS  NUMBER 3 MLG WHEEL BEARING FAILURE  1. AIRCRAFT AOG DUE TO A NUMBER 3 MLG WHEEL BEARING FAILURE.  2. PILOT REPORTS THAT DURING WALK AROUND HE NOTICED A LARGE AMOUNT OF HEAT EMANATING FROM THE NUMBER 3 BRAKE.  3. PILOT NOTIFIED TECHNICIANS AND IT WAS THEN DISCOVERED THAT THE NUMBER 3 WHEEL BEARING HAD FAILED.  4. THE DAMAGED PARTS HAVE BEEN REMOVED AND THE REQUIRED PARTS TO COMPLETE THE REPAIR ARE BEING ORDERED.  5. SECOND WHEEL BEARING FAILURE FOR AIRCRAFT WITHIN A THREE WEEK PERIOD, MORE DETAILS OF INCIDENT TO BE ACQUIRED WITHIN THE NEXT SEVERAL DAYS.
